MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION INTERLOCK-35; DEVICE, VASCULAR, FOR PROMOTING EMBOLIZATION

BOSTON SCIENTIFIC CORPORATION INTERLOCK-35; DEVICE, VASCULAR, FOR PROMOTING EMBOLIZATION
Model Number 83786
Medical Device Problem Codes Premature Activation (1484); Failure to Advance (2524); Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/16/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
E1 - initial reporter address 1: (b)(6) reported here as address exceeded character limit for designated field.Device evaluated by mfr: the main coil, the introducer sheath and the delivery wire were returned to our post market quality assurance laboratory.Visual and microscopic inspections were performed, and it was observed that the main coil was bent and stretched at the primary coil section, moreover the arm coil was detached.Dimensional inspection of the main coil revealed the components were within specifications.No other issues were identified during the product analysis.
 
Event or Problem Description
Reportable based on device analysis completed on 21aug2025.It was reported that the premature deployment occurred.A 6mm x 20cm interlock-35 coil was selected for use.However, during the procedure, it was noted that the coil could not advance at the middle part of the catheter.Consequently, the coil got detached while trying to be pushed inside the catheter.The coil was removed from the patient's body and the procedure was completed with an alternative device.There were no patient complications as a result of this event.However, device analysis revealed the arm coil was detached.

Brand Name
INTERLOCK-35
Common Device Name
DEVICE, VASCULAR, FOR PROMOTING EMBOLIZATION
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
model farm road
cork T12 Y K88
EI   T12 YK88
Manufacturer Contact
rachel shields
4100 hamline ave n
arden hills, MN 55112
6512422111
MDR Report Key23065248
Report Number2124215-2025-64501
Device Sequence Number9866475
Product Code KRD
UDI-Device Identifier08714729793021
UDI-Public08714729793021
Combination Product (Y/N)N
Initial Reporter CountryIN
PMA/510(K) Number
K133208
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative,Distributor
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 09/16/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/19/2025
Device Model Number83786
Device Catalogue Number83786
Device Lot Number0030744009
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/29/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/21/2025
Initial Report FDA Received Date09/16/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/20/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown